What does benylin 4 Flu contain?
The active ingredients in Benylin 4 Flu Tablets are: 500 mg Paracetamol, 22.5 mg Pseudoephedrine hydrochloride, 12.5 mg Diphenhydramine hydrochloride.
Does benylin 4 flu make you sleep?
Benylin Four Flu may cause drowsiness. If patients are affected they should not drive or use machinery.
Does benylin 4 flu work?
BENYLIN® 4 Flu Tablets provide effective relief from flu symptoms including fever, congestion, and aches and pains.
What is benylin 4 flu?
Further information What’s in this medicine? The active ingredients in Benylin Film-Coated Tablets are: 500mg Paracetamol, 22.5mg Pseudoephedrine hydrochloride, 12.5mg Diphenhydramine hydrochloride.
How often can I take benylin 4 flu?
How do I take Benylin 4 flu? The dose for adults and adolescents aged 16 years and over is two tablets up to four times a day as necessary. Leave at least four hours between doses. Do not take more than four doses (eight tablets) in 24 hours.
Does Benylin make you sleepy?
Slight drowsiness/dizziness, nausea, or vomiting may occur. Rarely, some people may experience severe drowsiness/dizziness with normal doses. If any of these effects persist or worsen, tell your doctor or pharmacist promptly.
How long does it take for BENYLIN to kick in?
A single oral dose of 10-20 mg dextromethorphan produces its antitussive action within 1 hour and lasts for at least 4 hours. Diphenhydramine possesses antitussive, antihistaminic, and anticholinergic properties.
Does BENYLIN night help you sleep?
The night tablets have a mild sedative effect and this, together with the relief from symptoms, can help restful sleep.
How do you take benylin 4 flu?
Adults, the elderly and children 16 years and over: Take two tablets up to a maximum of four times daily as required. Leave at least four hours between the doses. Take one tablet up to 4 times daily as required.
How quickly does Benylin work?
How many Benylin do I take?
Adult Use Only (12 years and older): Take 2 Day OR Night caplets every 6 hours. Do not exceed a total of any 8 Day OR Night caplets in 24 hours. Warnings: Liver warning: Acetaminophen may cause severe or possibly fatal liver damage if you take: more than the recommended dose in 24 hours.